# SDR COMA0360119

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 22,151 hours, 21,450 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

FLIGHT 5623 GEAR DISAGREE WARNING - NLG DID NOT EXTEND.COULD NOT DUPLICATE. EXTENSION AND RETRACTION CHECKS WERE NORMAL.
